# SDR SWIA2025F01414

- Difficulty date: May 12, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM LBL27 FS574 TO FS559+96, AREAS OF CORROSION,    HN00241667   (C-CHECK RO 10/06/2025) REPAIRED CORROSION ON SEAT RAIL BEAM LBL27 FS574 TO 559+96 REF CRJ-200 SRM 53-00-43 AND REO 601R-53-00-912 REV -- DATE 2025-07-03, COMPLIED WITH ALL STEPS. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
